Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A NONSTANDARD NONLINEAR BOUNDARY-VALUE PROBLEM FOR HARMONIC FUNCTIONS

NIMA GEFFEN
Quarterly of Applied Mathematics
Vol. 41, No. 3 (October 1983), pp. 289-300
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43637201
Page Count: 12
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A NONSTANDARD NONLINEAR BOUNDARY-VALUE PROBLEM FOR HARMONIC FUNCTIONS
Preview not available

Abstract

Existence and uniqueness are proved for a nonstandard, nonlinear boundaryvalue problem for 2-dimensional harmonic functions. The problem models an ideal flow-field, and a few cases of applied interest are considered. Slight generalizations are derived in the appendix.

Page Thumbnails

  • Thumbnail: Page 
289
    289
  • Thumbnail: Page 
290
    290
  • Thumbnail: Page 
291
    291
  • Thumbnail: Page 
292
    292
  • Thumbnail: Page 
293
    293
  • Thumbnail: Page 
294
    294
  • Thumbnail: Page 
295
    295
  • Thumbnail: Page 
296
    296
  • Thumbnail: Page 
297
    297
  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300